# SDR AALA20001406

- Difficulty date: August 7, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N207AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AFTER CORROSION REMOVAL, AREA OUT OF MANUAL LIMITS TOP FORWARD OF ANGLE UNDER WEB ON TOP.  INSTALLED NEW SECTION OF PAN AND INSTALLED SPLICE DOUBLERS AT FORWARD CARGO DOOR PER SRM 53-05 FIG 44.  (M)
